| Model Number |
VTICM513.2 |
| Medical Device Problem Codes |
Misfocusing (1401); Device Dislodged or Dislocated (2923); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A4-a6:unk.B3: unk.D4 (experiation date); unk no serial number reported.D6a: unk.H4 (device manufacturing date): no serial number reported.Claim# (b)(4).
Event or Problem Description
The reporter indicated that an implantable collamer lens was implanted into the patient's right eye (od).A small refractive error was observed.Reportedly, "the toric icl remains in place and the patient does not want to do anything as she is so much better than she was before surgery.".
Additional Manufacturer Narrative
Claim# (b)(4).
Additional Manufacturer Narrative
B5: a 13.2mm vticm513.2 implantable collamer lens of a -10.0/2.5/093 (sphere/cylinder/axis) was implanted into the patient's eye.Claim# (b)(4).
Additional Manufacturer Narrative
H6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).
Additional Manufacturer Narrative
Corrected data: b5- the reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2 implantable collamer lens of diopter -10.00/2.5/093 (sphere/cylinder/axis) into the patient's right eye (od).The patient experienced a refractive surprise and lens rotation.The lens remains implanted.Reportedly "the patient has decided she does not need anything done and is happy with the outcome" h6- medical device problem code: "2923" should be added.Claim# (b)(4).